Alert archive / Wisconsin / Areal Flood Warnings in 2013
Areal Flood Warning 21, NWS La Crosse, WI
NWS La Crosse, WI issued this areal flood warning at Jun 24, 2013, 1:31 AM CDT for 4 counties in Wisconsin; Allamakee County, Winneshiek County, Iowa; Houston County, Minnesota. It was in force for 12 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2013, 1:31 AM CDT (06:31 UTC)
- Expired
- Jun 24, 2013, 1:30 PM CDT
- In force
- 12 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Allamakee County, IA, Winneshiek County, IA, Houston County, MN, Crawford County, WI, Grant County, WI, Richland County, WI, Vernon County, WI
The radar
The La Crosse radar (KARX), 54 km from the middle of the area, began a volume at 06:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 10:00 AM CDT | FLOOD | 3 S Gays Mills, WI | COUNTY ROAD S FLOODED NEAR KICKAPOO |
| Jun 24, 10:00 AM CDT | FLASH FLOOD | 2 Nw Boscobel, WI | LARGE MUDSLIDE ALONG HIGHWAY 61...LARGER THAN PREVIOUS ONE. ROAD LIKELY CLOSED FOR SEVERAL DAYS. |
| Jun 24, 10:00 AM CDT | FLASH FLOOD | 5 N Prairie Du Chien, WI | MUDSLIDES STILL HAVE HIGHWAY 35 CLOSED BETWEEN LYNXVILLE AND PRAIRIE DU CHIEN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 6.5 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 133 J/kg
- Mixed-layer CIN
- -191 J/kg
- Mixed-layer LCL
- 1579 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
751
WGUS43 KARX 240631
FLWARX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
131 AM CDT MON JUN 24 2013
IAC005-191-MNC055-WIC023-043-103-123-241830-
/O.NEW.KARX.FA.W.0021.130624T0631Z-130624T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALLAMAKEE IA-WINNESHIEK IA-HOUSTON MN-CRAWFORD WI-GRANT WI-VERNON WI-
RICHLAND WI-
131 AM CDT MON JUN 24 2013
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* FLOOD WARNING FOR...
ALLAMAKEE COUNTY IN NORTHEAST IOWA...
CRAWFORD COUNTY IN SOUTHWEST WISCONSIN...
HOUSTON COUNTY IN SOUTHEAST MINNESOTA...
NORTHERN GRANT COUNTY IN SOUTHWEST WISCONSIN...
RICHLAND COUNTY IN SOUTHWEST WISCONSIN...
VERNON COUNTY IN SOUTHWEST WISCONSIN...
WINNESHIEK COUNTY IN NORTHEAST IOWA...
* UNTIL 130 PM CDT MONDAY
* AT 129 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED
FLOODING...ROAD CLOSURES...MUDSLIDES...AND RIVERS OUT OF THEIR
BANKS. WATER LEVEL WERE STARTING TO RECEDE. HOWEVER...SEVERAL
ROADS HAVE BEEN DAMAGED OR HAVE WATER OVER THEM...AND ARE
CLOSED.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...CALEDONIA...
DECORAH...LANSING...RICHLAND CENTER...VIROQUA...WAUKON...
BOSCOBEL...BROWNSVILLE...CALMAR...COON VALLEY...FENNIMORE...FORT
ATKINSON...HARPERS FERRY...HOKAH...HOUSTON...LA FARGE...MUSCODA...
NEW ALBIN...OSSIAN...POSTVILLE...RIDGEWAY...SPILLVILLE...SPRING
GROVE...STODDARD AND WESTBY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4290 9075 4308 9118 4308 9208 4350 9208
4350 9173 4382 9173 4377 9125 4373 9125
4373 9126 4372 9092 4341 9018 4317 9018
4321 9033 4319 9042 4289 9043
$$
WETENKAMP2 follow-up statements
826
WGUS83 KARX 241153
FLSARX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
653 AM CDT MON JUN 24 2013
IAC005-191-MNC055-WIC023-043-103-123-241830-
/O.CON.KARX.FA.W.0021.000000T0000Z-130624T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALLAMAKEE IA-WINNESHIEK IA-HOUSTON MN-CRAWFORD WI-GRANT WI-VERNON WI-
RICHLAND WI-
653 AM CDT MON JUN 24 2013
...FLOOD WARNING REMAINS IN EFFECT FOR RICHLAND...VERNON...NORTHERN
GRANT...CRAWFORD...HOUSTON...WINNESHIEK AND ALLAMAKEE COUNTIES UNTIL
130 PM CDT MONDAY...
AT 652 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED
FLOODING...ROAD CLOSURES...MUDSLIDES...AND RIVERS OUT OF THEIR
BANKS. WATER LEVELS WERE STARTING TO RECEDE. HOWEVER...SEVERAL ROADS
HAVE BEEN DAMAGED OR HAVE WATER OVER THEM AND ARE CLOSED.
SOME LOCATIONS IMPACTED INCLUDE...CALEDONIA...DECORAH...
LANSING...RICHLAND CENTER...VIROQUA...WAUKON...BOSCOBEL...
BROWNSVILLE...CALMAR...COON VALLEY...FENNIMORE...
FORT ATKINSON...HARPERS FERRY...HOKAH...HOUSTON...
LA FARGE...MUSCODA...NEW ALBIN...OSSIAN...POSTVILLE...
RIDGEWAY...SPILLVILLE...SPRING GROVE...AND WESTBY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4290 9075 4308 9118 4308 9208 4350 9208
4350 9173 4382 9173 4377 9125 4373 9125
4373 9126 4372 9092 4341 9018 4317 9018
4321 9033 4319 9042 4289 9043
$$
JW429
WGUS83 KARX 241538
FLSARX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1038 AM CDT MON JUN 24 2013
IAC005-191-MNC055-WIC023-043-103-123-241541-
/O.CAN.KARX.FA.W.0021.000000T0000Z-130624T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALLAMAKEE IA-WINNESHIEK IA-HOUSTON MN-CRAWFORD WI-GRANT WI-VERNON WI-
RICHLAND WI-
1038 AM CDT MON JUN 24 2013
...THE FLOOD WARNING THAT WAS IN EFFECT FOR RICHLAND...VERNON...
NORTHERN GRANT...CRAWFORD...HOUSTON...WINNESHIEK AND ALLAMAKEE
COUNTIES IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE IMMEDIATE FLOOD THREAT. IF FLOODING HAS BEEN
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
HOWEVER...MORE FLOODING IS LIKELY TODAY AND TUESDAY AS SEVERAL MORE
ROUNDS OF HEAVY RAIN ARE EXPECTED. PREPARE FOR MORE WATER COVERED
ROADS...POSSIBLE WASHOUTS AND MUDSLIDES. MANY ROADS ARE CLOSED DUE
TO MUDSLIDES...ESPECIALLY IN CRAWFORD COUNTY WISCONSIN NEAR
BOSCOBEL. RIVERS IN FLOOD WILL STAY IN FLOOD...WITH MORE WATERWAYS
EXPERIENCING RISES.
DO NOT CROSS WATER COVERED ROADS.
LAT...LON 4290 9075 4308 9118 4308 9208 4350 9208
4350 9173 4382 9173 4377 9125 4373 9125
4373 9126 4372 9092 4341 9018 4317 9018
4321 9033 4319 9042 4289 9043
$$
RIECKWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this areal flood warning went out at Jun 23, 11:41 PM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, Jun 23, 11:41 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
1141 PM CDT SUN JUN 23 2013
.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 344 PM CDT SUN JUN 23 2013
AT 3 PM...A LINE OF SHOWERS AND THUNDERSTORMS WAS MOVING ACROSS
NORTHERN ILLINOIS. MEANWHILE THERE WAS ANOTHER CONVERGENT BOUNDARY
ALONG THE MISSISSIPPI RIVER. BOTH THE 23.12Z ARW AND NMM DEVELOP A
LINE OF THE SHOWERS AND THUNDERSTORMS ALONG THE LATTER BOUNDARY
BETWEEN 23.21Z AND 24.00Z. HOWEVER THEY ALSO HAVE AROUND 3000 J/KG
OF SURFACE BASED CAPE AND THE SPC SURFACE BASED CAPE IS CURRENTLY
ONLY AROUND 500 J/KG...SO THINKING THAT THE AREA WILL REMAIN DRY
FOR LATE THIS AFTERNOON LIKE THE LAST 3 HOURLY RUNS OF THE HRRR
HAVE BEEN SHOWING.
FOR THIS EVENING...THE 23.12Z MESO /RAP...NMM...AND ARW/ AND
DETERMINISTIC MODELS SUGGEST THAT THE COMBINATION OF MODERATE 850
MB MOISTURE TRANSPORT AND 2 TO 3K MOST UNSTABLE CAPES WILL RESULT
IN THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS ACROSS NORTHEAST
IOWA...AND CENTRAL AND SOUTHWEST WISCONSIN. THE HRRR WAS
SUGGESTING A SIMILAR SCENARIO EARLIER THIS MORNING AND HAS SINCE
BACKED AWAY FROM THIS SOLUTION. WITH THERE BEING SUCH AGREEMENT IN
THE MODELS OPTED TO KEEP A 20 TO 60 PERCENT CHANCE GOING FOR THIS
AREA TONIGHT. WITH LITTLE OR NO PRECIPITATION EXPECTED ELSEWHERE
ACROSS THE FORECAST AREA...WILL DROP THE FLASH FLOOD WATCH
ACROSS SOUTHEAST MINNESOTA AND PARTS OF WEST CENTRAL WISCONSIN.
FOR OVERNIGHT...BOTH THE ECMWF AND NOW THE HRRR SHOW THAT A SHORT
WAVE CURRENTLY OVER THE TEXAS PANHANDLE WILL MOVE NORTHEAST INTO
NORTHEAST IOWA AND SOUTHWEST WISCONSIN. THE HRRR SHOWS AN AREA OF
SHOWERS AND THUNDERSTORMS SURGING NORTHWARD TOWARD THE FORECAST
AREA AFTER 07Z. DUE TO THIS KEPT...THE PRECIPITATION CHANCES IN
THE 20 TO 60 PERCENT RANGE. WITH PRECIPITABLE WATER VALUES AROUND
1.8 INCHES AND WARM CLOUD LAYER DEPTHS UP 4.5 KM...THESE
THUNDERSTORMS WILL BE VERY EFFICIENT RAIN PRODUCERS...THUS...KEPT
THE FLASH FLOOD WATCH UP NORTHEAST IOWA AND SOUTHWEST AND CENTRAL
WISCONSIN. THE ONLY QUESTION IN THE FORECAST IS WHETHER WE HAVE
THE PRECIPITATION CHANCES DECREASING TOO FAST TOWARD SUNRISE.
ON MONDAY...THERE IS UNCERTAINTY ON HOW LONG THE SHORT WAVE WILL
LINGER ACROSS SOUTHWEST WISCONSIN AND NORTHEAST IOWA. WITH MANY OF
THE MESO MODELS DRY FOR THE MORNING...DECIDED TO TREND THE
PRECIPITATION CHANCES TOWARD THE DRY SIDE. DURING THE
AFTERNOON...THERE IS UNCERTAINTY ON HOW FAST THE 850 MB MOISTURE
TRANSPORT WILL DEVELOP ACROSS THE AREA. THE NAM HAS IT DEVELOPING
DURING THE LATE AFTERNOON AND MANY OF THE OTHER MODELS SUGGEST
THAT IT MIGHT OCCUR ON MONDAY NIGHT. WITH THERE BEING VERY LITTLE
CONSISTENCY IN THE MODELS OVER THE PAST SEVERAL DAYS...DECIDED TO
COMPROMISE WITH 30 TO 40 PERCENT PRECIPITATION PROBABILITIES. LIKE
OVER THE WEEKEND...THE 0-6 KM SHEAR REMAINS LESS THAN 40 KNOTS.
HOWEVER THE 0-3KM CONTINUES ABOVE 30 KNOTS...THUS COULD SEE THE
POTENTIAL FOR SOME BOWING SEGMENTS AS THE THUNDERSTORMS BECOME
COLD POOL DOMINANT.
.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 344 PM CDT SUN JUN 23 2013
ON MONDAY NIGHT...THE MODELS CONTINUE TO SHOW THAT A MESOSCALE
CONVECTIVE COMPLEX WILL DEVELOP JUST WEST OF THE FORECAST AREA AND
THEN MOVE THROUGH THE FORECAST AREA DURING THE NIGHT. WITH STRONG
850 MB MOISTURE TRANSPORT AND ISENTROPIC LIFT INTO THE REGION...
PRECIPITABLE WATER VALUES RUNNING AROUND 2 INCHES...AND WARM CLOUD
DEPTHS EXCEEDING 4 KM...EXPECT AN AREA OF HEAVY RAIN /POTENTIALLY
3 TO 5 INCHES/ TO FALL ACROSS PARTS OF THE FORECAST AREA. MANY OF
THE MODELS ARE SUGGESTING ALONG AND NORTH OF THE INTERSTATE 90
CORRIDOR. HOWEVER WITH THE MODELS BEING A BIT TOO FAR NORTH
LATELY...THERE IS A POSSIBILITY THAT THE HEAVIEST PRECIPITATION
MAY FALL ACROSS NORTHEAST IOWA AND SOUTHWEST WISCONSIN. WILL
LIKELY HAVE TO ISSUE ANOTHER FLASH FLOOD WATCH FOR THIS TIME
PERIOD EITHER LATE TONIGHT OR ON MONDAY.
FROM TUESDAY AFTERNOON INTO TUESDAY NIGHT...THE MODELS SHOW YET
ANOTHER MESOSCALE CONVECTIVE COMPLEX MOVING THROUGH THE REGION.
WITH THE MODELS CONTINUING TO SHOW STRONG 850 MB MOISTURE
TRANSPORT AND ISENTROPIC LIFT INTO THE REGION... PRECIPITABLE
WATER VALUES RUNNING AROUND 2 INCHES...AND WARM CLOUD DEPTHS
EXCEEDING 4 KM...EXPECT AN AREA OF HEAVY RAIN /POTENTIALLY ANOTHER 3
TO 5 INCHES/ TO FALL ACROSS PARTS OF THE FORECAST AREA. AT THIS TIME...
IT LOOKS LIKE THE HEAVIEST RAIN WOULD FALL ALONG AND SOUTH OF THE
INTERSTATE 90 CORRIDOR.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1141 PM CDT SUN JUN 23 2013
WATCHING A LINE OF CONVECTION ACROSS SOUTHERN IOWA THIS EVENING
WITH THE CONCERN OF WHETHER THIS WILL MOVE NORTHEAST INTO THE AREA.
THE 24.02Z HRRR AND ITS PREVIOUS RUNS HAVE BEEN DOING A DECENT JOB
HANDLING THIS FEATURE AND ATTEMPTS TO BRING IT NORTHEAST BUT
WEAKEN IT WITH TIME. RECENT RADAR TRENDS SUGGEST ONLY A VERY SLOW
NORTHEAST MOVEMENT WHILE THE CORFIDI VECTORS WOULD SUGGEST A MORE
EASTWARD MOVEMENT. FOR NOW...PLAN TO CONTINUE WITH A DRY FORECAST
AND ONLY SHOW SOME VFR CLOUDS FROM THIS SYSTEM GETTING INTO THE
AREA. VARIOUS SOLUTIONS ON HOW MONDAY PLAYS OUT. WITH THE MAIN
BOUNDARY NOW WELL SOUTH OF THE AREA...SEVERAL MODELS INDICATING
THE NEXT ROUND OF CONVECTION SHOULD DEVELOP AGAIN OVER SOUTHERN
IOWA AND REMAIN TO THE SOUTH OF THE AREA. MODELS ALSO SHOW
DIFFERENT IDEAS WITH THE ONGOING CONVECTION OVER COLORADO. THE
23.12Z GEM AND ECMWF BRING THIS NORTHEAST AND EAST INTO THE AREA
WITH THE MEAN FLOW WHILE THE HRRR TAKES IT MORE EAST ACROSS
NEBRASKA AND KANSAS RIDING THE CAPE GRADIENT WHILE FEEDING OFF
THE LOW LEVEL MOISTURE FIELD. WOULD TEND TO THINK THE HRRR IDEA
HAS A HIGHER PROBABILITY OF VERIFYING...BUT THERE IS A SHORT WAVE
TROUGH DRIVING THIS SYSTEM THAT SHOULD GET INTO THE AREA LATE
MONDAY AFTERNOON OR EVENING. WITH THE FORCING FROM THAT...CANNOT
TOTALLY RULE OUT SOME CONVECTION DEVELOPING BUT WITH LOW
CONFIDENCE HAVE ONLY INCLUDED A VCTS AT THIS TIME.
&&
.HYDROLOGY...
ISSUED AT 344 PM CDT SUN JUN 23 2013
WITH SLIGHTLY DRIER AIR MOVING INTO SOUTHEAST MINNESOTA AND WEST-
CENTRAL WISCONSIN THIS AFTERNOON...THE THREAT FOR HEAVY RAIN HAS
GREATLY DIMINISHED ACROSS MUCH OF SOUTHEAST MINNESOTA AND PARTS OF
WEST CENTRAL WISCONSIN. AS A RESULT...DROPPED THE FLASH FLOOD
WATCH IN THESE AREAS. MEANWHILE IN SOUTHWEST AND CENTRAL WISCONSIN
AND NORTHEAST IOWA...THERE WILL BE THE POTENTIAL FOR THE
DEVELOPMENT OF THUNDERSTORMS ACROSS THESE AREAS FROM LATE EVENING
INTO THE OVERNIGHT. CONDITIONS CONTINUE TO BE FAVORABLE FOR THE
THUNDERSTORMS TO EFFICIENT RAIN PRODUCERS. RAINFALL AMOUNTS
TONIGHT COULD RANGE FROM 0.50 TO 1.50 INCHES. SINCE THESE AREAS
HAVE SEEN ANYWHERE FROM 6 TO 10 INCHES DURING THE LAST 3 DAYS...IT
WILL NOT TAKE MUCH WATER TO PRODUCE FLASH FLOODING.
ADDITION FLASH FLOODING LOOKS LIKELY ACROSS PARTS OF THE FORECAST
AREA ON MONDAY NIGHT AND FROM TUESDAY AFTERNOON INTO TUESDAY NIGHT.
EACH OF THESE EVENTS COULD PRODUCE 3 TO 5 INCHES OF RAIN ACROSS
THE AREA. HOWEVER THERE CONTINUES TO BE MUCH UNCERTAINTY ON WHERE
THIS RAIN MAY FALL. EXPECT ADDITIONAL FLASH FLOOD WATCHES TO BE
ISSUED FOR THESE TIME PERIODS.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR WIZ041>044-053>055-
061.
MN...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR MNZ096.
IA...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR IAZ008>011-018-019-
029-030.
&&
SHORT TERM...BOYNE
LONG TERM...BOYNE
AVIATION...04
HYDROLOGY...BOYNEHazardous weather outlook, Jun 23, 3:58 PM CDT, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 358 PM CDT SUN JUN 23 2013 IAZ008>011-018-019-029-030-MNZ096-WIZ041>044-053>055-061-241100- ADAMS-ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-FLOYD-GRANT- HOUSTON-HOWARD-JUNEAU-LA CROSSE-MITCHELL-MONROE-RICHLAND-VERNON- WINNESHIEK- 358 PM CDT SUN JUN 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TONIGHT A FLASH FLOOD WATCH IS IN EFFECT OVERNIGHT. FLOODING WILL CONTINUE ON MANY STREAMS AND RIVERS ACROSS PORTIONS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA AND SOUTHWEST WISCONSIN FROM THE PREVIOUS DAYS OF RAIN. THUNDERSTORMS CAPABLE OF PRODUCING MORE HEAVY RAIN ARE EXPECTED TO DEVELOP OVERNIGHT NEAR THE WATCH AREA. THERE IS SOME POSSIBILITY THESE THUNDERSTORMS COULD DEVELOP TO THE SOUTH OF THE AREA HOWEVER. IF THE STORMS DEVELOP...ANOTHER 1/2 TO 1 INCH OF RAIN IS POSSIBLE TONIGHT...WITH LOCALLY 2 INCHES OR MORE IF THUNDERSTORMS REPEATEDLY TRACK ACROSS THE SAME AREA. DAMAGING WINDS AND LARGE HAIL ARE ALSO POSSIBLE...BUT ADDITIONAL FLOODING IS THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ON MONDAY AFTERNOON AND OVERNIGHT...AND AGAIN TUESDAY AFTERNOON AND OVERNIGHT ARE APPEARING LIKELY. HEAVY RAIN...FLASH FLOODING...AND FLOODING RIVERS ARE THE PRIMARY RISKS. SOME FLOODING MAY BE SIGNIFICANT DUE TO SATURATED SOIL CONDITIONS AND ALREADY FLOODING OR ELEVATED RIVER LEVELS. LARGE HAIL AND DAMAGING WINDS WILL ALSO BE POSSIBLE. THUNDERSTORM CHANCES CONTINUE WEDNESDAY INTO SATURDAY. IT IS TOO EARLY TO DETERMINE IF ANY THUNDERSTORMS FROM WEDNESDAY TO SATURDAY POSE A SEVERE THREAT. HOWEVER...HEAVY RAINFALL AND ADDITIONAL FLOODING IS NOT EXPECTED...AND ANY FLOODED AREAS OR RIVERS SHOULD HAVE A RECOVERY PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM TIME TO TIME FROM LATER MONDAY AFTERNOON THROUGH TUESDAY NIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. MNZ079-086>088-094-WIZ017-029-032>034-241100- BUFFALO-CLARK-DODGE-JACKSON-MOWER-OLMSTED-TAYLOR-TREMPEALEAU-WABASHA- WINONA- 358 PM CDT SUN JUN 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTH CENTRAL AND WESTERN WISCONSIN...AND SOUTHEAST MINNESOTA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ON MONDAY AFTERNOON AND OVERNIGHT...AND AGAIN TUESDAY AFTERNOON AND OVERNIGHT ARE APPEARING LIKELY. HEAVY RAIN...FLASH FLOODING...AND FLOODING RIVERS ARE THE PRIMARY RISKS. SOME FLOODING MAY BE SIGNIFICANT DUE TO SATURATED SOIL CONDITIONS AND ALREADY FLOODING OR ELEVATED RIVER LEVELS. LARGE HAIL AND DAMAGING WINDS WILL ALSO BE POSSIBLE. THUNDERSTORM CHANCES CONTINUE WEDNESDAY INTO SATURDAY. IT IS TOO EARLY TO DETERMINE IF ANY THUNDERSTORMS FROM WEDNESDAY TO SATURDAY POSE A SEVERE THREAT. HOWEVER...HEAVY RAINFALL AND ADDITIONAL FLOODING IS NOT EXPECTED...AND ANY FLOODED AREAS OR RIVERS SHOULD HAVE A RECOVERY PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM TIME TO TIME FROM LATER MONDAY AFTERNOON THROUGH TUESDAY NIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. MNZ095-241100- FILLMORE- 358 PM CDT SUN JUN 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR FILLMORE COUNTY IN SOUTHEAST MINNESOTA. .DAY ONE...TONIGHT FLOODING WILL CONTINUE ON MANY STREAMS AND RIVERS ACROSS PORTIONS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA AND SOUTHWEST WISCONSIN FROM THE PREVIOUS DAYS OF RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ON MONDAY AFTERNOON AND OVERNIGHT...AND AGAIN TUESDAY AFTERNOON AND OVERNIGHT ARE APPEARING LIKELY. HEAVY RAIN...FLASH FLOODING...AND FLOODING RIVERS ARE THE PRIMARY RISKS. SOME FLOODING MAY BE SIGNIFICANT DUE TO SATURATED SOIL CONDITIONS AND ALREADY FLOODING OR ELEVATED RIVER LEVELS. LARGE HAIL AND DAMAGING WINDS WILL ALSO BE POSSIBLE. THUNDERSTORM CHANCES CONTINUE WEDNESDAY INTO SATURDAY. IT IS TOO EARLY TO DETERMINE IF ANY THUNDERSTORMS FROM WEDNESDAY TO SATURDAY POSE A SEVERE THREAT. HOWEVER...HEAVY RAINFALL AND ADDITIONAL FLOODING IS NOT EXPECTED...AND ANY FLOODED AREAS OR RIVERS SHOULD HAVE A RECOVERY PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM TIME TO TIME FROM LATER MONDAY AFTERNOON THROUGH TUESDAY NIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. RRS/BAUMGARDT
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 9:16 PM CDT | River Flood Warning | ARX | Crawford, Grant | 6 days |
| Jun 24, 4:24 AM CDT | Flash Flood Watch | ARX | Adams, Buffalo, Jackson, Juneau, La Crosse, Monroe and 2 more | 51 hr |
| Jun 24, 10:07 AM CDT | River Flood Warning | ARX | Grant | 5 days |
| Jun 24, 10:15 AM CDT | River Flood Warning | ARX | Clayton | 4 days |
| Jun 24, 10:15 AM CDT | River Flood Warning | ARX | Clayton | 4 days |
Nearby
Areal Flood Warnings in Wisconsin, 2013Areal Flood Warnings in Iowa, 2013Areal Flood Warnings in Minnesota, 2013Every areal flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.